“In her own words”
When I was 17 year 2009 i started taking the Depo shot. I took it for 4years straight. i didn’t get no periods throughout the 4years. Feb, 2013 i stop taking the Depo. On Feb 15, 2013 morning i woke up. I mean I was bleeding to the point where the whole bathroom floor was full of bleed i had clots coming out. I went to the Hospital to go get checked out. They told me my uterus wall closed and I had fluid in my ovaries, and fluid in my pelvis. My left ovary had way more fluid then the right. That’s what the hospital told me. I needed to get a I needed to get a Hysterectomy. March 13, 2013 I went in to the doctor to get a Hysterectomy. Now I was 17 when I start. 20 when I had a Hysterectomy done. I'm 21. I didn't know anything about no side effects. Now that I stop taking the Depo shot I can’t stand my body. I hurt every day. My bones have got weak. My chest hurts sometimes I can’t even breathe. Also my teeth are cracking. As of today I’m still going through all the pain.
Susana's personal story.